Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 33, NWS North Platte, NE

September 11, 2019Holt County, Nebraska

NWS North Platte, NE issued this flash flood warning at Sep 11, 2019, 4:04 AM CDT for Holt County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2019, 4:04 AM CDT (09:04 UTC)
Expired
Sep 11, 2019, 10:00 AM CDT
In force
6 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Holt County, NE

The radar

The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2735 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1452 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
2.6
Supercell composite
30.3

Open this sounding in Storm Lab

The text

As transmitted.

810 
WGUS53 KLBF 110904
FFWLBF
NEC089-111500-
/O.NEW.KLBF.FF.W.0033.190911T0904Z-190911T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
404 AM CDT Wed Sep 11 2019

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Central Holt County in north central Nebraska...

* Until 1000 AM CDT.

* At 401 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar and automated gauges have 
  measured over three inches of rain have already fallen in areas. 
  Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  O'Neill, Atkinson, Page, Amelia, Inman, Emmet and Opportunity.

Additional rainfall amounts of up to one-half inch are possible in 
the warned area.

This includes the following highways...
 Highway 20 between mile markers 285 and 328.
 Highway 281 between mile markers 169 and 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4221 9906 4266 9906 4259 9831 4258 9830
      4227 9830

$$

Snively
2 follow-up statements
156 
WGUS73 KLBF 111107
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
607 AM CDT Wed Sep 11 2019

NEC089-111500-
/O.CON.KLBF.FF.W.0033.000000T0000Z-190911T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
607 AM CDT Wed Sep 11 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
CENTRAL HOLT COUNTY...

At 607 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Over five inches of rain have fallen 
in areas. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
O'Neill, Atkinson, Page, Amelia, Inman, Emmet and Opportunity.

This includes the following highways...
 Highway 20 between mile markers 285 and 328.
 Highway 281 between mile markers 169 and 195.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4221 9906 4266 9906 4259 9831 4258 9830
      4227 9830

$$

Snively
478 
WGUS73 KLBF 111504
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
1004 AM CDT Wed Sep 11 2019

NEC089-111512-
/O.EXP.KLBF.FF.W.0033.000000T0000Z-190911T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holt NE-
1004 AM CDT Wed Sep 11 2019

...THE FLASH FLOOD WARNING FOR CENTRAL HOLT COUNTY HAS EXPIRED...

The heavy rain has ended. A Flood Warning has been issued for Holt 
County in north central Nebraska due to ongoing impacts from last 
nights heavy rainfall.  

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

LAT...LON 4221 9906 4266 9906 4259 9831 4258 9830
      4227 9830

$$

Jacobs

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 11:53 PM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Sep 10, 11:53 PM CDT, 4 hours 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1153 PM CDT Tue Sep 10 2019

.SHORT TERM...(This evening through Wednesday night)
Issued at 329 PM CDT Tue Sep 10 2019

The main concern this forecast period is the thunderstorm
development this afternoon and evening. This is a bit of a
challenge as the stratus cloud deck from this morning stuck around
a little longer than anticipated, and has still stuck around
southern portions of north central Nebraska. Areas stuck under the
clouds have not warmed up as much as forecast, which may hinder
development of thunderstorms in this area.

Another thing to consider is early convection across the northwest
Sandhills this morning, the original thought was the convection
would move out of the area by mid morning, this has not been the
case and convection has remained over the northwest Sandhills longer
than expected which could have an effect on thunderstorms this
afternoon.

A warm front is draped across the Sandhills from west to
east which will become the focus for most of the thunderstorm
development this afternoon and evening. A very moist airmass is in
place with dewpoints in the 60s across much of the area, along
with a southeast surface wind, CAPE values around 3000 j/kg or
greater along with deep layer shear with 0 to 3km of 250 or more
across the northern Sandhills. This area is the most favorable
area to see severe thunderstorms including the possibility of a
tornado.

Along with the severe potential there is the possibility of heavy
rainfall with these thunderstorms with pwat values over an inch.
The greatest potential for excessive rainfall will be across the
northern Sandhills, mainly north of highway 2.

Another round of thunderstorms is possible Wednesday afternoon and
evening. There is a potential for severe thunderstorms once again
as an upper level TROF moves across the area Wednesday afternoon.
The best area for severe weather will be across the Sandhills,
where the instability will be the greatest.

.LONG TERM...(Thursday through Tuesday)
Issued at 329 PM CDT Tue Sep 10 2019

Cooler temperatures Thursday and Friday with highs in the upper
60s to 70s. Temperatures will warm back up into the 80s this
weekend through early next week. Temperatures will be around 5 to
10 degrees above normal. Rain chances will be minimal from
Thursday through Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1153 PM CDT Tue Sep 10 2019

The thunderstorm activity across wrn and ncntl Nebraska should
exit the region around 13z. New scattered to numerous thunderstorm
coverage develops across wrn Nebraska around 22z and moves east
into ncntl Nebraska around 02z.

An area of IFR/MVFR/local LIFR ceilings/areas of fog is expected
to develop later tonight across wrn Nebraska, north of highway 2,
which should improve to MVFR ceilings late Wednesday morning and
last into Tuesday evening.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...CDC
Hazardous weather outlook, Sep 10, 1:34 PM CDT, 14 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
134 PM CDT Tue Sep 10 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-111845-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
134 PM CDT Tue Sep 10 2019 /1234 PM MDT Tue Sep 10 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Thunderstorms will overspread the Sandhills this evening and
tonight as a warm front drifts north. Some storms will likely be
severe, with the greatest potential along and north of Highway 2.
South of Highway 2, the threat for severe storms will decrease
heading south toward Interstate 80. The primary threats are large
hail and damaging winds along with heavy rain. A tornado is
possible as well, mainly along the warm front.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

Another round of thunderstorms will move through western and
north central Nebraska Wednesday evening and night. Some storms
may be severe, with the main threats being large hail, damaging
winds, and torrential rainfall. At this time, the main severe
threat is across the entire outlook area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late this afternoon and
evening, mainly for areas along and north of Highway 2. Reports of
tornadoes, funnel clouds, large hail, severe winds, and flooding
are appreciated. Spotter activation is possible Wednesday for
areas generally east of the Nebraska Panhandle.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

CLB

In the hours before

Special weather statement, Sep 10, 11:47 PM CDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
1147 PM CDT Tue Sep 10 2019

NEZ004-022>024-035-036-094-110545-
Sheridan NE-Hooker NE-Grant NE-Arthur NE-McPherson NE-
Western Cherry NE-Garden NE-
1147 PM CDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN CHERRY...
GRANT...WESTERN HOOKER...EAST CENTRAL GARDEN...NORTHWESTERN MCPHERSON
AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL 1245 AM CDT/1145 PM MDT/...

At 1147 PM CDT/1047 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 24 miles north of Ashby to
16 miles north of Lewellen. Movement was east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Arthur, Hyannis, Whitman, Ashby, Speckel Meir Lake, Duluth, Dipping
Vat Meadow, Swede Lake, Flatts, Cogill Lake, Intersection of Highway
61 and Survey Valley Road, Green Lake, Bucktail Lake, Bourquim Hill,
Whitman Road crossing the North Branch of the Middle Loup River.

This includes the following highways...
 Highway 2 between mile markers 133 and 176.
 Highway 61 between mile markers 116 and 191.
 Highway 92 between mile markers 165 and 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4244 10192 4248 10114 4174 10123 4157 10129
      4143 10141 4150 10215
TIME...MOT...LOC 0447Z 267DEG 24KT 4237 10181 4156 10207

Thorne/CDC
Special weather statement, Sep 11, 12:32 AM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
1232 AM CDT Wed Sep 11 2019

NEZ005-008>010-026>028-110630-
Brown NE-Loup NE-Eastern Cherry NE-Holt NE-Garfield NE-Rock NE-
Blaine NE-
1232 AM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...ROCK...
NORTHERN LOUP...BROWN...WEST CENTRAL GARFIELD...SOUTHWESTERN HOLT AND
NORTHERN BLAINE COUNTIES UNTIL 130 AM CDT...

At 1232 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Johnstown to 8 miles west of
Brewster. Movement was east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Ainsworth, Bassett, Brewster, Long Pine, Newport, Rose, Elsmere,
Hofeld Lake, Fox Bayou, Raven, Almeria Meadow State Wildlife
Management Area, Sybrant, Moon Lake, Hawley Flats, Twin Lakes State
Wildlife Management Area, Willow Lake State Wildlife Management Area,
Long Lake State Wildlife Management Area, Duff, Horseshoe Bend Lake
and Pony Lake.

This includes the following highways...
 Highway 183 between mile markers 135 and 197.
 Highway 20 between mile markers 235 and 274.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4268 9925 4192 9922 4191 10026 4252 10025
TIME...MOT...LOC 0532Z 262DEG 25KT 4241 10004 4199 10002

Thorne
Special weather statement, Sep 11, 12:45 AM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
1245 AM CDT Wed Sep 11 2019

NEZ005-023>026-037-094-110645-
Eastern Cherry NE-Hooker NE-Grant NE-Western Cherry NE-Thomas NE-
Blaine NE-Logan NE-
1245 AM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN GRANT...HOOKER...NORTHEASTERN LOGAN...NORTHWESTERN
BLAINE AND THOMAS COUNTIES UNTIL 145 AM CDT/1245 AM MDT/...

At 1245 AM CDT/1145 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Merritt
Reservoir to 15 miles northwest of Mullen to 13 miles southeast of
Whitman. Movement was east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mullen, Thedford, Halsey, Seneca, Purdum, Brownlee, Merritt
Reservoir, Valentine National Wildlife Refuge, Highway 83 crossing
The Dismal River, Marsh Flat, Sevenmile Hill, Kelso, Shimmons Lake,
Highway 97 crossing the North Loup River, Steer Creek Campground,
East Cody Lake, Highway 83 crossing the North Loup River, Norway,
Highway 97 crossing the Dismal River and Giant Hill.

This includes the following highways...
 Highway 2 between mile markers 166 and 227.
 Highway 97 between mile markers 45 and 117.
 Highway 83 between mile markers 131 and 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4258 10026 4211 10025 4173 10027 4176 10143
      4225 10138 4270 10115
TIME...MOT...LOC 0545Z 277DEG 35KT 4252 10093 4225 10118 4189 10137

Thorne
Local storm report, Sep 11, 1:24 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 AM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       5 W AINSWORTH           42.55N 99.96W
09/11/2019  M4.38 INCH       BROWN              NE   AWOS

            6 HOUR TOTAL

&&

SNIVELY
Special weather statement, Sep 11, 1:29 AM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
129 AM CDT Wed Sep 11 2019

NEZ010-110700-
Holt NE-
129 AM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT COUNTY UNTIL 200 AM
CDT...

At 129 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Amelia, or 15 miles southwest of O'neill, moving
northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
O'Neill, Atkinson, Amelia and Emmet.

This includes the following highways...
 Highway 20 between mile markers 286 and 310.
 Highway 281 between mile markers 180 and 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4217 9890 4231 9918 4267 9898 4250 9854
TIME...MOT...LOC 0629Z 213DEG 27KT 4237 9892

Snively
Special weather statement, Sep 11, 3:16 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service North Platte NE
316 AM CDT Wed Sep 11 2019

NEZ009-010-027>029-110900-
Wheeler NE-Loup NE-Holt NE-Garfield NE-Rock NE-
316 AM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...LOUP...
GARFIELD...SOUTHERN HOLT AND NORTHERN WHEELER COUNTIES UNTIL 400 AM
CDT...

At 315 AM CDT, Doppler radar was tracking strong thunderstorms
extending from O'Neill to near Rose. Movement was southeast at 45
mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
O'Neill, Burwell, Ewing, Chambers, Page, Rose, Amelia, Calamus
Reservoir State Recreation Area, Inman, Emmet, Fox Bayou, Virginia
Smith Dam, Kent Diversion Dam State Wildlife Management Area, Carson
Lake, Sunfish Lake, Homestead Knolls Campground, Four Corners, Nunda
Shoal Campground and Goose Lake State Wildlife Management Area.

This includes the following highways...
 Highway 183 between mile markers 126 and 157.
 Highway 20 between mile markers 296 and 328.
 Highway 281 between mile markers 143 and 189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4174 9901 4174 9932 4207 9969 4209 9966
      4217 9966 4256 9870 4234 9830 4199 9830
TIME...MOT...LOC 0815Z 278DEG 40KT 4244 9857 4207 9959

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:58 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 8:04 PM CDTSpecial Weather StatementLBFKeya Paha41 min
Sep 10, 8:07 PM CDTSpecial Weather StatementLBFSheridan38 min
Sep 10, 8:28 PM CDTAreal Flood AdvisoryLBFBrown, Cherry, Keya Paha3 hr
Sep 10, 8:33 PM CDTSpecial Weather StatementLBFSheridan27 min
Sep 10, 8:41 PM CDTSpecial Weather StatementLBFBoyd49 min
Sep 10, 8:52 PM CDTSpecial Weather StatementLBFCherry38 min
Sep 10, 9:06 PM CDTSpecial Weather StatementLBFGrant39 min
Sep 10, 9:28 PM CDTSpecial Weather StatementLBFBoyd, Brown, Rock47 min
Sep 10, 9:36 PM CDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock3 hr
Sep 10, 9:45 PM CDTSpecial Weather StatementLBFCherry30 min
Sep 10, 9:58 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Sep 10, 10:17 PM CDTSpecial Weather StatementLBFBrown, Rock43 min
Sep 10, 10:45 PM CDTSpecial Weather StatementLBFCherry45 min
Sep 10, 10:57 PM CDTSpecial Weather StatementLBFBlaine, Holt, Loup48 min
Sep 10, 10:58 PM CDTFlash Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock11 hr
Sep 10, 11:12 PM CDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 11:15 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup30 min
Sep 10, 11:25 PM CDTSpecial Weather StatementLBFBrown50 min
Sep 10, 11:41 PM CDTAreal Flood AdvisoryLBFCherry4 hr
Sep 10, 11:47 PM CDTSpecial Weather StatementLBFArthur, Grant58 min
Sep 11, 12:31 AM CDTAreal Flood AdvisoryLBFBoyd3 hr
Sep 11, 12:32 AM CDTSpecial Weather StatementLBFBlaine, Brown, Rock58 min
Sep 11, 12:45 AM CDTSpecial Weather StatementLBFCherry, Hooker, Thomas60 min
Sep 11, 1:27 AM CDTAreal Flood AdvisoryLBFHolt, Rock3 hr
Sep 11, 1:29 AM CDTSpecial Weather StatementLBFHolt31 min
Sep 11, 1:42 AM CDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Sep 11, 2:39 AM CDTFlash Flood WarningLBFBrown, Holt, Rock8 hr
Sep 11, 2:45 AM CDTAreal Flood AdvisoryLBFHolt3 hr
Sep 11, 3:16 AM CDTSpecial Weather StatementLBFGarfield, Holt, Wheeler44 min
Sep 11, 4:08 AM CDTFlash Flood WatchLBFBlaine, Boyd, Brown, Cherry, Custer, Holt and 4 more27 hr
Sep 11, 4:15 AM CDTAreal Flood AdvisoryLBFCherry6 hr
Sep 11, 8:34 AM CDTDense Fog AdvisoryLBFSheridan2 hr
Sep 11, 9:59 AM CDTAreal Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock6 hr
Sep 11, 3:56 PM CDTAreal Flood WarningLBFHolt12 hr
Sep 11, 4:46 PM CDTSpecial Weather StatementLBFSheridan44 min
Sep 11, 5:02 PM CDTSevere Thunderstorm WarningLBFSheridan24 min
Sep 11, 5:17 PM CDTSpecial Weather StatementLBFSheridan28 min
Sep 11, 5:22 PM CDTSevere Thunderstorm WarningLBFSheridan38 min
Sep 11, 5:53 PM CDTSpecial Weather StatementLBFPerkins37 min
Sep 11, 5:55 PM CDTSpecial Weather StatementLBFSheridan50 min
Sep 11, 5:56 PM CDTSpecial Weather StatementLBFSheridan49 min
Sep 11, 5:58 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 6:08 PM CDTSpecial Weather StatementLBFLincoln37 min
Sep 11, 6:13 PM CDTSpecial Weather StatementLBFLoup47 min
Sep 11, 6:20 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup40 min
Sep 11, 6:22 PM CDTSevere Thunderstorm WarningLBFChase38 min
Sep 11, 6:23 PM CDTSevere Thunderstorm WarningLBFCherry37 min
Sep 11, 6:27 PM CDTSpecial Weather StatementLBFGrant33 min
Sep 11, 6:28 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson47 min
Sep 11, 6:36 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant39 min
Sep 11, 6:38 PM CDTTornado WarningLBFCherry41 min
Sep 11, 6:40 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 6:45 PM CDTSpecial Weather StatementLBFCuster45 min
Sep 11, 6:50 PM CDTSevere Thunderstorm WarningLBFCuster14 min
Sep 11, 6:53 PM CDTSevere Thunderstorm WarningLBFKeith, Perkins52 min
Sep 11, 6:53 PM CDTTornado WarningLBFGrant, Hooker37 min
Sep 11, 6:56 PM CDTSevere Thunderstorm WarningLBFChase, Perkins49 min
Sep 11, 6:58 PM CDTFlash Flood WarningLBFHolt13 hr

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.